# SDR DALA2015060303624

- Difficulty date: June 2, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 31,571 hours, 16,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 68 THE MEASURES OF CORROSION ARE L=0 .300", W=0.100", D=0.003", APPROXIMATELY AT AFT GALLEY AREA,  REPLACED CORNER FITTING LOCATED FRAME 68 RT AT AFT GALLEY AREA IAW SRM A319 51-72-11 AND DWG NR D53480505. MEASURES OF CORROSION ARE L=0.300", W=0.100", D=0.003".
